MAUDE Adverse Event Report: Medivators Inc ENDOGATOR; Auxiliary Water Jet Connector

Medivators Inc ENDOGATOR; Auxiliary Water Jet Connector
Model Number 100241
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure the endogator auxiliary water jet connector ¿cracked¿ subsequently causing water to leak onto the floor.Another device was utilized and the procedure was completed successfully following a short delay.No report of injury.
 
Additional Manufacturer Narrative
The endogator auxiliary water jet connector subject of the event was disposed of by user facility personnel.As the device is not available for return or evaluation, the cause of the reported event could not be determined.The device history record was reviewed for the subject lot and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
ENDOGATOR
Common Device Name
Auxiliary Water Jet Connector
Manufacturer (Section D)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50479600
Report Number1651395-2026-00017
Device Sequence Number15975978
Product Code FEQ
UDI-Device Identifier00677964058486
UDI-Public(01)00677964058486(17)280922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100241
Device Catalogue Number100241
Device Lot Number(10)671699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown